MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1038/ncpcardio0069

Медицинская библиотека · Nature clinical practice. Cardiovascular medicine · 2005

Reversible cardiomyopathy caused by administration of interferon alpha.

Khakoo Aarif Y, Halushka Marc K, Rame J Eduardo, Rodriguez E Rene, Kasper Edward K, Judge Daniel P

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

BACKGROUND

A 56-year-old man with normal cardiac function received treatment with interferon alpha-2b for malignant melanoma. Eight months after the initiation of therapy he developed fatigue and dyspnea on exertion. Two months later, he was admitted to hospital with ORTHOPNEA, worsening dyspnea and cough. Physical examination findings were consistent with congestive heart failure. Laboratory studies were notable for hypothyroidism. Echocardiography revealed severe, global left-ventricular dysfunction.

INVESTIGATIONS: Echocardiogram, electrocardiogram, serum chemistries, coronary angiography, right-heart and left-heart catheterization and endomyocardial biopsy.

DIAGNOSIS: Interferon alpha-2b-induced cardiomyopathy.

MANAGEMENT: Intravenous dobutamine and dopamine for cardiogenic shock and discontinuation of interferon alpha-2b.

Для цитирования: Khakoo Aarif Y, Halushka Marc K, Rame J Eduardo, Rodriguez E Rene, Kasper Edward K, Judge Daniel P. Reversible cardiomyopathy caused by administration of interferon alpha.. Nature clinical practice. Cardiovascular medicine. 2005. DOI: 10.1038/ncpcardio0069.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.